Solution Semiflow to the Isentropic Euler System

Breit D, Feireisl E, Hofmanová M (2020)
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 235(1): 167-194.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Breit, Dominic; Feireisl, Eduard; Hofmanová, MartinaUniBi
Abstract / Bemerkung
It is nowadays well understood that the multidimensional isentropic Euler system is desperately ill-posed. Even certain smooth initial data give rise to infinitely many solutions and all available selection criteria fail to ensure both global existence and uniqueness. We propose a different approach to thewell-posedness of this system based on ideas from the theory of Markov semigroups: we show the existence of a Borel measurable solution semiflow. To this end, we introduce a notion of dissipative solution which is understood as time dependent trajectories of the basic state variables-the mass density, the linear momentum, and the energy-in a suitable phase space. The underlying system of PDEs is satisfied in a generalized sense. The solution semiflow enjoys the standard semigroup property and the solutions coincide with the strong solutions as long as the latter exist. Moreover, they minimize the energy (maximize the energy dissipation) among all dissipative solutions.
Erscheinungsjahr
2020
Zeitschriftentitel
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Band
235
Ausgabe
1
Seite(n)
167-194
ISSN
0003-9527
eISSN
1432-0673
Page URI
https://pub.uni-bielefeld.de/record/2942738

Zitieren

Breit D, Feireisl E, Hofmanová M. Solution Semiflow to the Isentropic Euler System. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 2020;235(1):167-194.
Breit, D., Feireisl, E., & Hofmanová, M. (2020). Solution Semiflow to the Isentropic Euler System. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 235(1), 167-194. doi:10.1007/s00205-019-01420-6
Breit, D., Feireisl, E., and Hofmanová, M. (2020). Solution Semiflow to the Isentropic Euler System. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 235, 167-194.
Breit, D., Feireisl, E., & Hofmanová, M., 2020. Solution Semiflow to the Isentropic Euler System. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 235(1), p 167-194.
D. Breit, E. Feireisl, and M. Hofmanová, “Solution Semiflow to the Isentropic Euler System”, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 235, 2020, pp. 167-194.
Breit, D., Feireisl, E., Hofmanová, M.: Solution Semiflow to the Isentropic Euler System. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 235, 167-194 (2020).
Breit, Dominic, Feireisl, Eduard, and Hofmanová, Martina. “Solution Semiflow to the Isentropic Euler System”. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 235.1 (2020): 167-194.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar